# SDR DALA2016120209493

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR INTERCOSTAL CORRODED AT FASTENER HOLES STATION 294-312 LBL 12". MAINTENANCE LOCATED AND DRILLED NEW INTERCOSTAL IAW BOEING DOCUMENT 141A5600 REV N & SRM 51-40-05. INSTALLED NEW INTERCOSTAL, CABIN FLOOR, STA 294-312 LBL 12 IAW DOCUMENT 141A5600 REV N & SRM 51-40-02.
